# SDR MWEA99865

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 99580614
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP, TRAILING EDGE PANEL NUMBER ONE, THE FIFTH RIB FROM OUTBOARD END WAS CRACKED.  MAINTENANCE FITTED AND INSTALLED NEW RIB.
